Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Acute gout, stiff knee joint, severe pain on bending. Medication for treatment?

Hi! Greetings! I have an Acute gout & currently suffering from the stiff knee joint & very painful when try to operate it or bend it. I have been trying only homoeopathy for the treatment as I was given to understand that there is no medicine for this as such but a pain killer, which I usually avoid. The pain is highly unbearable now. No diabetics, no hypertention , no any other health problem as such. Can u please help me?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us

For acute gout you have to take Nonsteroidal antiinflammatory drug or cholchicine to control pain and inflammation. For acute attacks in large joints like knee, fluid aspiration alone or with corticosteroids may help.
While an attack you should keep away from meat, cheese, milk, eggs, nuts, beans.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor